# SDR CALA2024122001594

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 8,532 hours, 2,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: ABSB21506
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK -  R1 DOOR EMERGENCY LIGHT ( SLIDE LIGHT) INOP.   FOUND FUSE ON M2816 BAD. REPLACED FUSE ON EMERGENCY EXIT LIGHT PACK M2816. DOOR R1 EMERGENCY EXTERIOR LIGHT OPS NORMAL AFTER FUSE REPLACEMENT. THIS CLEARS MEL, PLACARDS REMOVED.
